# SDR SWIA202402201128

- Difficulty date: November 28, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE SKIN IS CHAFFED BETWEEN FLAP ACTUATORS 2 AND 3 (COUNTING FROM THE INBOARD END).   (C-CHECK RO 2/19/2024)   DAMAGE IS LOCATED ON RUB CAP, NO ALLOWABLE LIMITS GIVEN AND PART REQUIRES REPLACEMENT. REMOVED BAD CAP REF CRJ700 SRM 51-42-10-001-001-A01. ORDERED AND RECEIVED REPLACEMENT CAP PART# CC670-14022-1. INSTALLED REPLACEMENT CAP REF DRW. CC670-14010 REV E AND REF CRJ700 SRM 51-41-10-001-001-A01. RESTORED FINISH REF CRJ700 SRM 51-25-16-001-001-A01.
